Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 39, NWS Phoenix, AZ

August 30, 2020Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 30, 2020, 3:37 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2020, 3:37 PM MST (22:37 UTC)
Expired
Aug 30, 2020, 7:45 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 71 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 4:27 PM MSTFLASH FLOOD10 Wsw Mobile, AZSOCIAL MEDIA REPORT OF 3 VEHICLES STRANDED IN FLOOD.
Aug 30, 4:29 PM MSTFLASH FLOOD5 Wsw Mobile, AZADOT REPORTS STATE ROUTE 238 CLOSED BETWEEN MILE POST 25 AND 28 DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2020-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2020-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

681 
WGUS55 KPSR 302237
FFWPSR
AZC013-021-310245-
/O.NEW.KPSR.FF.W.0039.200830T2237Z-200831T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
337 PM MST Sun Aug 30 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 745 PM MST.

* At 337 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Estrella, Sonoran National Monument and Mobile.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3295 11253 3304 11256 3313 11222 3310 11220
      3304 11217

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
3 follow-up statements
247 
WGUS75 KPSR 310038
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
538 PM MST Sun Aug 30 2020

AZC013-021-310245-
/O.CON.KPSR.FF.W.0039.000000T0000Z-200831T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
538 PM MST Sun Aug 30 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST THIS 
EVENING FOR MARICOPA AND PINAL COUNTIES...

At 538 PM MST, the public reported thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Public.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Estrella, Sonoran National Monument and Mobile.

This includes the following highways...
	AZ Route 238 between mile markers 10 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3295 11253 3304 11256 3313 11222 3310 11220
      3304 11217

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
059 
WGUS75 KPSR 310137
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
637 PM MST Sun Aug 30 2020

AZC013-021-310245-
/O.CON.KPSR.FF.W.0039.000000T0000Z-200831T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
637 PM MST Sun Aug 30 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST THIS 
EVENING FOR MARICOPA AND PINAL COUNTIES...

At 637 PM MST, The public and the Arizona Department of 
Transportation reported flooding across the warned area. Flash 
flooding is ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Public and the Arizona Department of Transportation.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Estrella, Sonoran National Monument and Mobile.

This includes the following highways...
	AZ Route 238 between mile markers 10 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3295 11253 3304 11256 3313 11222 3310 11220
      3304 11217

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Feldkircher
902 
WGUS75 KPSR 310243
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
743 PM MST Sun Aug 30 2020

AZC013-021-310253-
/O.EXP.KPSR.FF.W.0039.000000T0000Z-200831T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
743 PM MST Sun Aug 30 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MST THIS EVENING FOR 
MARICOPA AND PINAL COUNTIES...

Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 1100 PM MST for portions 
of south central Arizona and southwest Arizona.

A Flash Flood Watch remains in effect until 1100 PM MST for a 
portion of south central Arizona.

LAT...LON 3295 11253 3304 11256 3313 11222 3310 11220
      3304 11217

$$

Feldkircher

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 12:44 PM MST, 2 hours 53 minutes earlier.

Area forecast discussion, Aug 30, 12:44 PM MST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1244 PM MST Sun Aug 30 2020

.SYNOPSIS...
Enough moisture will remain in place for mainly afternoon and
evening thunderstorm chances through Tuesday. Gradually, drier
conditions settle back into the region with storm
chances decreasing by Wednesday. Noticeably cooler temperatures will
also persist into the middle of the week with many locations
experiencing their coolest readings in months. Temperatures will
warm back during the latter half of the week with readings likely
returning to above seasonal normal levels.

&&

.DISCUSSION...
After a very quiet morning as far as convection goes, the atmosphere
is once again primed for at least isolated to scattered
thunderstorms to develop. This morning's sounding from Phoenix
observed a PW near 1.6 inches - about 95th percentile per the
sounding climatology. However, dry and warm air aloft
(above 500 mb) may limit the vertical extent of thunderstorm
development somewhat this afternoon. Phoenix was on the northern
gradient of richer moisture in the 400-500 mb layer as of 12Z, and
mid-level water vapor imagery showed some moisture advection
northward in this layer over the past several hours. Any mesoscale
features this afternoon were very subtle, but it appears a weak
impulse was crossing the Colorado River Valley into west-central
Arizona this afternoon, which could enhance convection north of
Maricopa County today. Farther south, convection was getting an
early start across northern Sonora amidst widespread cloud cover.
The general consensus from CAM guidance is for two broad areas of
thunderstorms to develop across these areas, with
interacting/colliding outflows moving into the south-central
Arizona deserts. Whether this triggers new convection later this
evening near the Phoenix area remains to be seen, but the
potential is certainly there. Other isolated to scattered
thunderstorms are likely to develop across La Paz County and
southwest Maricopa County this afternoon. The Flash Flood Watch is
set to expire at 11 PM - and that timing appears solid based on
the likelihood for decreasing convective trends overnight.
However, as has been the case these past few days, there is still
potential for nocturnal convection across southern Arizona to make
it into Pinal County near or just after sunrise tomorrow.

Another challenging thunderstorm forecast exists Monday and Tuesday
as guidance has continued to rapidly trend westward with a digging
shortwave trough out of the Northern Rockies. Thermodynamically, the
air mass remains almost equally as favorable Monday as it does
today. The one saving grace for the flash flood threat may be the
increase in mid-level flow, with 25-30 kt forecast at 500-mb by
Monday afternoon. This means storms will be moving quickly and
should only produce brief heavy rain over one location. This also
means deep-layer shear will be increased, and can rule out an
increased wind and small hail threat if strong convection can
develop. The overall signal for thunderstorm coverage is less than
today, so still a large amount of uncertainty. Tuesday appears to be
active for the eastern third of Arizona as a more fall-like set up
takes hold with a weak cutoff low moving into western New Mexico.
This would favor another round of possible thunderstorms across
southern Gila County Tuesday afternoon and evening, but currently
may leave most of the deserts dry.

During the middle and later portions of the weak, there is high
confidence that another strong anticyclone will build across the
Great Basin. The center of this feature should remain to the north
for the duration of its lifespan, which will hopefully save us from
another excessive heat episode. Regardless, it will be close enough
to bring high temperatures back above 105 degrees. Enough moisture
will stick around where isolated thunderstorm chances can't
completely be ruled out - especially over the higher terrain - but
the general drying trend coupled with mid-level height rises should
lead to a decrease in overall convective activity. In the extended
range, there is an increasing signal for a more fall-like pattern
(finally) across the central CONUS, and we may be lucky enough to
feel the effects of that in the Southwest in the form of cooler
temperature, and maybe a backdoor cold front triggering
thunderstorms across parts of Arizona.

&&

.AVIATION...Updated at 1747Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Clear skies this morning will soon give way to increasing cumulus
clouds - not only over the higher terrain but also over southwest
Maricopa County. There are indications of isolated storms
developing there - possibly as close as the Estrella Mountains and
as early as 21Z. This looks to be temporary though before outflows
from the south/southwest and north/northwest move into the metro
area this evening. With the humid conditions, storm development
from the gust fronts is much more likely than what we had last
week. That also increases the potential for reduced visibility in
heavy rain. At this time, the best window of activity affecting
the TAF sites looks to be 01Z-07Z and especially 03Z-06Z.
Confidence not quite high enough at this time to have TEMPO or
prevailing TSRA at any given TAF site. But, expect at least some
sort of storm activity on the Valley floor this evening. In turn,
that makes erratic winds and lightning in the vicinity very
possible.

Southeast California/Southwest Arizona including KIPL and KBLH:

Despite all of the humidity, instability looks to be insufficient
for thunderstorms at, or in the vicinity, of the TAF sites.
However, outflow winds are possible at KBLH from storms to the
east over La Paz County this afternoon and evening. Confidence too
low at this time to reflect that in the TAF. Storm activity
appears to be less likely over the San Diego mountains and far
northern Baja but couldn't be ruled out entirely. Otherwise,
surface winds will continue to favor south and southeast
directions with strengthening in the afternoon. Cloud cover, if
any, looks to be very minor.

&&

.FIRE WEATHER...
Wednesday through Sunday:
A general drying and warming trend is expected to take hold as high
pressure re-builds over the Great Basin. Isolated thunderstorms are
still possible each day over the higher terrain, with generally
lower chances of the lower deserts. High temperatures will approach
105-110 degrees by the weekend. Minimum RH values should range from
15-25% across the lower deserts to 25-40% range across the higher
elevations, with overnight recoveries generally in the 40-60%
range. Outside of outflows from thunderstorms, winds should be
fairly weak and follow typical diurnal upslope/drainage patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 11 PM MST this evening for AZZ533-534-
     537>563.

CA...None.
&&

DISCUSSION...MO
AVIATION...AJ
FIRE WEATHER...MO

In the hours before

Local storm report, Aug 30, 1:24 PM MST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
124 PM MST SUN AUG 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       4 SSE GUADALUPE         33.32N 111.95W
08/29/2020  U0.53 INCH       MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. OVER HALF AN INCH OF RAIN
            BETWEEN 815PM AND 830PM NEAR RAY RD. AND
            KYRENE RD.

&&

AJ
Local storm report, Aug 30, 2:23 PM MST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST SUN AUG 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     8 S GOODYEAR            33.32N 112.44W
08/29/2020                   MARICOPA           AZ   TRAINED SPOTTER

            DELAYED REPORT. SOME CONCRETE ROOF TILES
            WERE STRIPPED OFF OF A SMALL SECTION OF A
            HOUSE ROOFTOP. ALSO A LARGE PALO VERDE TREE
            HEAVILY DAMAGED WITH MULTIPLE BRANCHES
            SNAPPED.

&&

AJ
Special weather statement, Aug 30, 2:35 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
235 PM MST Sun Aug 30 2020

AZZ535-536-302200-
Gila River Valley AZ-Southeast Yuma County AZ-
235 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
300 PM MST...

At 234 PM MST, Doppler radar was tracking a strong thunderstorm near
Mohawk, or 39 miles east of Fortuna Foothills, moving northeast at 20
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Dateland, Tyson and Mohawk.

This includes AZ Interstate 8 between mile markers 46 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 11365 3262 11391 3298 11386 3288 11341
      3275 11343
TIME...MOT...LOC 2134Z 208DEG 19KT 3266 11374

INS
Special weather statement, Aug 30, 2:41 PM MST, 56 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
241 PM MST Sun Aug 30 2020

AZZ538-539-559-302230-
Sonoran Desert Natl Monument AZ-Gila Bend AZ-Tonopah Desert AZ-
241 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 330 PM
MST...

At 241 PM MST, Doppler radar was tracking a strong thunderstorm near
Gila Bend Auxiliary Field, or near Gila Bend, moving northeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Gila Bend, Estrella, Big Horn, Gila Bend Auxiliary Field, Bosque,
Cotton Center, Sonoran National Monument and Mobile.

This includes the following highways...
AZ Interstate 8 between mile markers 113 and 141.
AZ Route 238 between mile markers 1 and 32.
AZ Route 85 between mile markers 1 and 7, and between mile markers
119 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3269 11245 3287 11281 3321 11269 3309 11224
      3294 11222
TIME...MOT...LOC 2141Z 214DEG 25KT 3289 11267

INS
Special weather statement, Aug 30, 3:22 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
322 PM MST Sun Aug 30 2020

AZZ539-302245-
Gila Bend AZ-
322 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 345 PM
MST...

At 321 PM MST, Doppler radar was tracking a strong thunderstorm near
Sentinel, or 24 miles west of Gila Bend, moving northeast at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sentinel.

This includes AZ Interstate 8 between mile markers 88 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3278 11307 3287 11323 3302 11313 3295 11289
TIME...MOT...LOC 2221Z 216DEG 11KT 3288 11310

INS
Special weather statement, Aug 30, 3:25 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
325 PM MST Sun Aug 30 2020

AZZ536-302315-
Gila River Valley AZ-
325 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
415 PM MST...

At 324 PM MST, Doppler radar was tracking a strong thunderstorm near
Mohawk, or 36 miles east of Fortuna Foothills, moving northeast at 15
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dateland, Tacna, Tyson, Mohawk and Roll.

This includes AZ Interstate 8 between mile markers 39 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3263 11375 3261 11398 3275 11405 3300 11379
      3291 11354 3279 11346
TIME...MOT...LOC 2224Z 229DEG 13KT 3277 11380

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 6:39 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal4 hr
Aug 29, 6:46 PM MSTSpecial Weather StatementPSRMaricopa44 min
Aug 29, 6:56 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal64 min
Aug 29, 7:16 PM MSTSevere Thunderstorm WarningPSRMaricopa59 min
Aug 29, 7:33 PM MSTSpecial Weather StatementPSRMaricopa42 min
Aug 29, 7:52 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 29, 9:40 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal110 min
Aug 30, 12:13 AM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Aug 30, 2:35 PM MSTSpecial Weather StatementPSRYuma25 min
Aug 30, 2:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Aug 30, 2:49 PM MSTSevere Thunderstorm WarningPSRYuma26 min
Aug 30, 3:08 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal37 min
Aug 30, 3:22 PM MSTSpecial Weather StatementPSR23 min
Aug 30, 3:25 PM MSTSpecial Weather StatementPSRYuma50 min
Aug 30, 3:45 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 30, 3:50 PM MSTSpecial Weather StatementPSR40 min
Aug 30, 3:55 PM MSTSpecial Weather StatementPSRYuma50 min
Aug 30, 4:08 PM MSTDust Storm AdvisoryPSRMaricopa67 min
Aug 30, 4:13 PM MSTSpecial Weather StatementPSRLa Paz62 min
Aug 30, 4:45 PM MSTSpecial Weather StatementPSR30 min
Aug 30, 4:48 PM MSTSpecial Weather StatementPSRYuma42 min

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.